MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 PINNACLE MULTIHOLE II CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC 1818910 PINNACLE MULTIHOLE II CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121720054
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Is an attorney.
 
Event or Problem Description
Ppf alleges infection requiring intravenous antibiotics after first revision.Doi: (b)(6) 2008 -dor: none reported (right hip).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE MULTIHOLE II CUP 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7788475
Report Number1818910-2018-66824
Device Sequence Number19211801
Product Code KWA
UDI-Device Identifier10603295009634
UDI-Public10603295009634
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K073504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121720054
Device Lot NumberBW4CA1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer08/24/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight103